# SDR MALA040354

- Difficulty date: April 7, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 8,360 hours, 8,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: OFF9801234
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK BATTERY PACK P/N 61-2275-1, S/N 9801234 REMOVED FOR SCHEDULED CAPACITY CHECK ON 4/7/04 & 4/10/04 UNIT FAILED TO PASS CAPACITY CHECK.  REPLACED CELL PACK 61-2274-1 AND CHARGED AND CAPACITY CHECK WAS GOOD.  UNIT CHARGED AND RETURNED TO SERVICE ON 4/16/04.
